Grrrrr , I’ve now been off the methylprep for 5 days today , I feel horrendous ! So weak and tired and I mean weak , my mind is foggy and my vision is off, my joints hurt … , 500mg a day for 5 days , I really wish I’d never taken them !
Gaz you really must let your MS Nurse know of the withdrawal problems you are having if nothing else it will mean she has a record of it for future reference. Also see your GP he might be able to give you something to help.
Hang in there it won’t last much longer.
I second what Jan has said. You should try to get a GP appointment and talk to the medical professionals about your extreme reaction to the steroids. If you’re still feeling this bad 5 days after, and it’s more about steroids than the relapse taking its time to remit, (ie depression, teeth gnashing, sleeplessness, feeling bruised etc), then you might benefit from a short course of for eg diazepam or another sedative type drug.
I know it’s not easy to admit to those feelings in person as opposed to the anonymity of this forum, but at this point, what have you got to lose?
I had a relapse a month ago and was on 500mg steroids for 5 days. Coming off them I felt awful too with bad vision and generally felt crap. It lasted for a week but then I suddenly improved and I feel much better now. The relapse has left its mark but I feel better. Stick with it mate, it will get better and you should improve soon.